Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Magnesium and my viral load?

Aug 4, 2018

Hi Mark,

First off, I want to say you guys are great! The experts have always answered my all questions. I also have met Nelson Vergel in Palm Spring Poz Life series..He was very helpful on getting my testosterone, when I could not. I notice Nelson's forum is not open at the moment so I'm asking you Mark?

Some history. In 2016 when I could not go undetectable (after 14 months.) I took the Geno-archive test and found I have a high drug resistance to every HIV drug at that time. I'm on Triumeq and for some reason my body finally excepted the drugs after 14 months? Had many side effects.

What I did not know is how magnesium would effect me? I started some protein shakes last year that had magnesium in them and I dropped out of undetectable. My doctor at the time said what are you doing differently? I told him the shakes. Stopped the shakes and I went back to an undetectable status.

Here is my question? Nelson did answer this back on 1-19-2012 stating that (Apple Cider) Vinegar seems to have no interactions with HIV meds? So, now were in 2018 have you Mark heard of any HIV drug interactions with taking vinegar? The "main" reason I ask Apple Cider Vinegar is loaded with magnesium. And with my drug resistance could this effect my viral load?

Many thanks...

Response from Dr. Holodniy

Magnesium supplementation would not affect the viral load directly. However, magnesium taken with HIV integrase inhibitors like dolutegravir contained in Triumeq can affect their absorption, and therefore lower the effective blood levels of these drugs.



Previous
Cd4 count and percentage took a huge drop
Next
Hbv dna PCR 170000000 iu/m/l

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement